# SDR SWIA971437

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Engine: Pwa PW118B
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

DIVERTED TO BUR WHEN THE LEFT PACK FAILED AND FILLED CABIN WITH SMOKE.  OPERATIONAL CHECKED LEFT PACK, LEFT ENGINE HIGH STAGE BLEED SWITCHING SYSTEM, RAM AIR SYSTEM AND PACK FAIL SWITCH WIRING.  NO DISCREPANCIES NOTED ANY WHERE.  ALL SYSTEMS OPERATE NORMALLY.
